Vol. 11, No. 6, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The motivic Donaldson–Thomas invariants of ($-$2)-curves

Ben Davison and Sven Meinhardt

Vol. 11 (2017), No. 6, 1243–1286

We calculate the motivic Donaldson–Thomas invariants for (2)-curves arising from 3-fold flopping contractions in the minimal model program. We translate this geometric situation into the machinery developed by Kontsevich and Soibelman, and using the results and framework developed earlier by the authors we describe the monodromy on these invariants. In particular, in contrast to all existing known Donaldson–Thomas invariants for small resolutions of Gorenstein singularities these monodromy actions are nontrivial.

Donaldson–Thomas theory, minus two curves, motivic invariants
Mathematical Subject Classification 2010
Primary: 14N35
Received: 6 February 2016
Revised: 23 November 2016
Accepted: 1 February 2017
Published: 16 August 2017
Ben Davison
School of Mathematics and Statistics
University of Glasgow
15 University Gardens
United Kingdom
Sven Meinhardt
School of Mathematics and Statistics
University of Sheffield
Hicks Building, Hounsfield Road
United Kingdom